Diabetes

Question
Posted by: Dirk Valentin | 2012/03/11

Q.

Duisligheid

Ek is ''''n diabeet tipe 2 , die afgelope drie maande word ek baie duislig . Kan medikasie dit veroorsaak? Gebruik glucophase xr.
My telling is tussen 6.7 en 7.5 kan dit die duisligheid veroorsaak?
Dankie.

Expert's Reply

A.

Diabetes expert

Dear Dirk

Feeling lightheaded Is not a usual side-effect of metformin. Diabetes can cause it, if the nerves controlling blood pressure are affected, and it causes your blood pressure to drop when you stand to quickly. If your symptoms are those of things spinning as opposed to feeling light-headed then you most likely have vertigo and will need to see and ENT specialist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: ronelle backhouse | 2012/05/20

ek is gesond.46 jr oud.ek word baie duislig en dit benadeel my werk.ek gebruik stugeron partykeer x2 per dag.ek voel abnormaal.ek eet gereeld wat kan ek doen.asb help my

Reply to ronelle backhouse
Posted by: Diabetes Expert | 2012/03/28

Dear Dirk

Feeling lightheaded Is not a usual side-effect of metformin. Diabetes can cause it, if the nerves controlling blood pressure are affected, and it causes your blood pressure to drop when you stand to quickly. If your symptoms are those of things spinning as opposed to feeling light-headed then you most likely have vertigo and will need to see and ENT specialist.

Reply to Diabetes Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.